Show simple item record

dc.contributor.authorDalfó Simó, Cristina
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2019-01-18T14:08:11Z
dc.date.available2019-01-18T14:08:11Z
dc.date.issued2019
dc.identifier.citationDalfo, C. A survey on the missing Moore graph. "Linear algebra and its applications", 2019, vol. 569, p. 1-14.
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/2117/127212
dc.description.abstractThis is a survey on some known properties of the possible Moore graph (or graphs) ¿ with degree 57 and diameter 2. Moreover, we give some new results about it, such as the following. When we consider the distance partition of ¿ induced by a vertex subset C, the following graphs are distance-regular: The induced graph of the vertices at distance 1 from C when C is a set of 400 independent vertices; the induced graphs of the vertices at distance 2 from C when C is a vertex or an edge, and the line graph of ¿. Besides, ¿ is an edge-distance-regular graph.
dc.format.extent14 p.
dc.language.isoeng
dc.publisherElsevier
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.lcshMatrices
dc.subject.otherMoore graphs
dc.subject.otherDistance-regular graph
dc.subject.otherOutindependent graph
dc.subject.otherSpectral graph theory
dc.subject.otherAutomorphisms
dc.titleA survey on the missing Moore graph
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.subject.lemacAnàlisi combinatòria
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.laa.2018.12.035
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/abs/pii/S0024379519300138
dc.rights.accessOpen Access
local.identifier.drac23614033
dc.description.versionPostprint (author's final draft)
local.citation.authorDalfo, C.
local.citation.publicationNameLinear algebra and its applications
local.citation.volume569
local.citation.startingPage1
local.citation.endingPage14


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain